Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 704607, 7 pages
http://dx.doi.org/10.1155/2014/704607
Research Article

An Alternate Proof of the De Branges Theorem on Canonical Systems

Department of Mathematics, Southern Polytechnic State University, 1100 South Marietta Pkwy, Marietta, GA 30060, USA

Received 21 December 2013; Accepted 18 March 2014; Published 3 April 2014

Academic Editors: G. L. Karakostas and C. Zhu

Copyright © 2014 Keshav Raj Acharya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hassi, H. De Snoo, and H. Winkler, “Boundary-value problems for two-dimensional canonical systems,” Integral Equations and Operator Theory, vol. 36, no. 4, pp. 445–479, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Hassi, C. Remling, and H. de Snoo, “Subordinate solutions and spectral measures of canonical systems,” Integral Equations and Operator Theory, vol. 37, no. 1, pp. 48–63, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Remling, “Schrödinger operators and de Branges spaces,” Journal of Functional Analysis, vol. 196, no. 2, pp. 323–394, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Winkler, “The inverse spectral problem for canonical systems,” Integral Equations and Operator Theory, vol. 22, no. 3, pp. 360–374, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. de Branges, “Some Hilbert spaces of entire functions. II,” Transactions of the American Mathematical Society, vol. 99, pp. 118–152, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. R. Acharya, “Self-adjoint extension and spectral theory of a linear relation in a Hilbert space,” ISRN Mathematical Analysis, vol. 2014, Article ID 471640, 5 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. A. Coddington, Extension Theory of Formally Normal and Symmetric Subspaces, vol. 134 of Memoirs, American Mathematical Society, Providence, RI, USA, 1973. View at MathSciNet
  8. A. Dijksma and H. S. V. de Snoo, “Self-adjoint extensions of symmetric subspaces,” Pacific Journal of Mathematics, vol. 54, pp. 71–100, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet